# SDR IPXA2017091921878

- Difficulty date: September 19, 2017
- Submitted: September 20, 2017
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 17,835 hours, 11,191 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR ARM DISARM LIGHT INOPERATIVE, BUZZER & HORN GOOD.   RESET LIGHT ASSY FROM AUTONOMOUS BATTERY SOURCE. PERFORMED ADJUSTMENT AND TEST IAW AMM 52-73-00, BLOCK 503. OPERATED NORMALLY.
